# SDR GTIA050082

- Difficulty date: March 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT STA 522-636, A LONG 18, RBL 52, FLOOR PANEL UNDER FEDDER CABLES CORRODED.  REMOVED CORROSION FROM 522-636, FOUND OUT OF LIMITS.  REMOVED WEB STA 503-598, FABED NEW WEB, PRIMED AND TREATED.  INSTALLED WEB AT STA 503-598, RBL 52, IAW SRM.  (K)
